bibtype J - Journal Article
ARLID 0432224
utime 20240103204702.4
mtime 20141013235959.9
WOS 000341480600005
DOI 10.1016/j.fss.2014.02.002
title (primary) (eng) Discrete bipolar universal integrals
specification
page_count 11 s.
media_type P
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 252
volume 1 (2014)
page_num 55-65
publisher
name Elsevier
keyword bipolar integral
keyword universal integral
keyword Choquet integral
author (primary)
ARLID cav_un_auth*0282828
name1 Greco
name2 S.
country IT
share 15
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant K
share 70
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0282829
name1 Rindone
name2 F.
country IT
share 15
source
url http://library.utia.cas.cz/separaty/2014/E/mesiar-0432224.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
abstract (eng) The concept of universal integral, recently proposed, generalizes the Choquet, Shilkret and Sugeno integrals. Those integrals admit a discrete bipolar formulation, useful in those situations where the underlying scale is bipolar. In this paper we propose the concept of discrete bipolar universal integral, in order to provide a common framework for bipolar discrete integrals, including as special cases the discrete Choquet, Shilkret and Sugeno bipolar integrals. Moreover we provide two different axiomatic characterizations of the proposed discrete bipolar universal integral.
reportyear 2015
RIV BA
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0237114
confidential S
mrcbT16-e COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY
mrcbT16-j 0.582
mrcbT16-s 1.369
mrcbT16-4 Q1
mrcbT16-B 44.555
mrcbT16-C 90.163
mrcbT16-D Q3
mrcbT16-E Q1
arlyear 2014
mrcbU34 000341480600005 WOS
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 252 č. 1 2014 55 65 Elsevier